domestic-supply.com        sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: Looking for some help

  1. #1

    Looking for some help

    Hi all.
    My boyfriend is about half way through his cycle (to my knowledge it?s his first cycle of injecting, has previously taken some kinds of oral) and about 3 weeks after he started his mood has deteriorated significantly. He usually has some bad mood swings about once or twice a year, but is back to his old self within a week or so. However this time it?s been over a month and he?s just not himself. He says he feels empty and not happy and doesn?t know how to get happily again. I?m curious if what he?s taking would be causing this? I?ve asked him and he thinks it might be exacerbating it ?slightly? but not the main cause.
    Wondering if I can get any insights?
    I?m not sure if the doses but he?s taking Tren e and sust 250.

    Thanks for your help

  2. #2
    Tren will do that!

  3. #3
    Yeah Tren can definitely ruin relationships. If he can't handle Tren he needs to drop it ASAP!



    Contact me on Wickr Me mobile messaging app (cbbram) for 1 on 1 consultations for PED sources, questions, and cycle advice.

  4. #4
    thats tren for you and he has ZERO BUSINESS using it on a first cycle! he has no clue what hes doing and is only going to have have problems if he doesnt stop now




  5. #5
    Thanks for the reply, I appreciate your time.
    It?s nice to know that maybe this is impacting upon him and he hasn?t just decided to stop loving me (I know, such a girl thing to say)
    Turns out he?s over half way, only 2 weeks to go, and I know it?s best if he drops it, but he?s too stubborn to do that.
    In your opinion is it likely that he?ll return to ?normal? once he finishes? I don?t know all the details of his pct but i know he plans to do it and I think he has hgh and novla.
    How long should it take for his moods to balance again?

    Sorry I?m asking so many questions, I?m just trying to understand best I can.

  6. #6
    he has no clue what hes doing... your not hearing people here that know what they are talking about... he needs to stop right now... its not some joke or debatable... its just going to get worse and worse




  7. #7
    Can you explain how? Believe me, Im trying to understand better, and if it were up to me he wouldn?t even be doing this.

  8. #8
    Just google side effects of trenbolone and you will have all of your answers

  9. #9
    Moderator P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,657
    Yeah tren is notorious for ruining relationships. If he is having emotional side effects, he need ls to stop the tren now.

  10. #10
    yeah look up tren side effects.. if hes having aggression and emotional issues this early, just wait.. its going to get far worse




Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •